1 results for parameter continuation method.

Parameters for your search query:
Keyword    parameter continuation method

Open AccessArticle
Export: RIS | BibTeX | EndNote
On a Nonlocal Problem with the Second Kind Integral Condition for a Parabolic Equation
International Journal of Partial Differential Equations and Applications. 2014, 2(4), 62-67. DOI: 10.12691/ijpdea-2-4-1
Pub. Date: September 09, 2014Views: 11493Downloads: 6373
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals

Article Types